# SDR SCNA20221026137

- Difficulty date: October 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N829SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34414
- Aircraft time: 50,594 hours, 26,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 16 EMERGENCY EXIT SIGN FELL DURING FLIGHT.   RE-ATTACHED EMER EXIT SIGN COVER. CHECKS SERVICEABLE IAW AMM 33-51-01
